MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0002-9394(02)02160-8

Медицинская библиотека · American journal of ophthalmology · 2003

Corticosteroid-induced modulation of acute syphilitic posterior placoid chorioretinitis.

Zamani Maryam, Garfinkel Richard A

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To report a case of corticosteroid-induced modulation of acute syphilitic posterior placoid chorioretinitis.

DESIGN

Interventional case report.

METHOD: A 38-year-old homosexual male who presented with a unilateral uveitis secondary to syphilis developed large placoid macular lesions after treatment with oral prednisone that resolved when the corticosteroids were discontinued.

RESULTS

A cause-and-effect relationship was demonstrated between oral prednisone and the appearance of acute syphilitic posterior placoid chorioretinitis.

CONCLUSIONS

The clinical appearance of posterior placoid chorioretinitis in syphilis may be modulated by the immune status of the patient.

Для цитирования: Zamani Maryam, Garfinkel Richard A. Corticosteroid-induced modulation of acute syphilitic posterior placoid chorioretinitis.. American journal of ophthalmology. 2003. DOI: 10.1016/s0002-9394(02)02160-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.